MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; HANDPIECE

TTBIO CORP. HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2L AR
Medical Device Problem Codes Accessory Incompatible (1004); Component Incompatible (1108)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bur used in handpiece bent while in use and injured patient.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key19236008
Report Number3010364969-2024-00008
Device Sequence Number7996956
Product Code EFB
UDI-Device Identifier00304040133682
UDI-Public(01)00304040133682
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2L AR
Device Catalogue Number570-2094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale